# SDR UALA2011053102632

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 43,367 hours, 5,336 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Pcu
- Part number: 15482001
- Part serial: 754
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS ANY CONDITION OF THE FLIGHT CONTROL SYSTEM OR IT'S SYSTEM INTERFACES WHICH WOULD PREVENT DISPATCH. FLIGHT CONTROLS SYSTEM BELOW MINIMUM DISPATCH REQUIREMENTS. STATUS  MSG01- LATCHED INITIAL CLIMB HARD; RUDDER POWER CONTROL UNIT (UPPER) EHSV TRANSDUCER HAS FEEDBACK FAULT. DB- PRIMARY FLIGHT COMPUTER (RIGHT) MSG-2711407 LATCHD IC HARD.    REPLACED UPPER RUDDER PCU PER AMM. MAT TEST PASSED. ACCOMPLISHED CHECK OF CONNECTOR AT THE BACK OF THE CENTER ACE, PERFORMED RUDDER ACTUATOR GRD TEST AND RUDDER POSITION TEST, ALL TEST NORMAL, ALL MSG CLEARED ALL TESTS PASS.
